# SDR 2003F00533

- Difficulty date: August 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: EITAA
- Make and model: Airbus A320-233
- Aircraft serial: V10445
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SFO - FLT 562 - DURING GROUND CHECK, MAINTENANCE TECHS FOUND THE NOSE LANDING GEAR STRUT WITH FLUID LEAKAGE.  TECHS PERFORMED REPLACEMENT OF THE NOSE LANDING GEAR STRUT SEALS AS PER AMM 32-21-13.  OPS TEST OF THE NOSE LANDING GEAR RETRACTION AND EXTENSION WAS PERFORMED AS PER AMM 32-31-00.  ALL RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
